Forum

Long-term Side effects of rebif

Good Evening guys,

I have a question for any of you out there on Rebif. I have been on Rebif for about a year after having my meds changed for a 3rd time :roll: and am starting to get a bit concerned, as my hair has started to fall out…I don’t mean a few here and there, I mean IN CLUMPS. i have no idea if this has anything to do with the medication or not, so was really just wondering if it has happened to anyone else. I’m just trying to rule out all possibilities really and am (I suppose) grasping at straws.

Any thoughts :?:

my hair has always fallen out … i could make my own cuddly toy!!! I’ve been on rebif about a year now too … so not too sure if it is the rebif causing it or not.

Do you have a MS Nurse… it may be worth phoning them & asking.

Rebif can mess around with your thyroid.
Mine was underactive already, but I had to increase the dosage of thyroxine, but it’s come back down again. I’ve been on Rebif since 2000.
Your hair problem is most likely to be a thyroid uptake problem - don’t let the doctors fob you off, as it is a recognised side-effect.
If your thyroid is underactive - or overactive, the upside is you’ll get free prescriptions.
Best wishes and I hope it gets sorted out,
K
xxxx